# SDR CA971104007

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston Rod
- Part number: ADI79990035
- Condition: Leaking
- Location: Mlg Actuator
- Part time: 3,967 hours
- Component: ADI79990033
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN LANDING GEAR ACTUATOR LEAKING FLUID BETWEEN PISTON ROD AND ACTUATOR HOUSING.  DISASSEMBLY OF THE ACTUATOR REVEALED CORROSION ON ROD AFFECTED THE"O" RING CAUSING THE HYDRAULIC LEAK.  NEW ACTUATOR INSTALLED.
